MathSciNet Relay Station
MathSciNet bibliographic data
MR2677009 16S99 (05C25)
Aranda Pino, Gonzalo; Martín Barquero, Dolores; Martín González, Cándido; Siles Molina, Mercedes Socle theory for Leavitt path algebras of arbitrary graphs. Rev. Mat. Iberoam. 26 (2010), no. 2, 611–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement